# SDR SWAA2021080540669

- Difficulty date: April 10, 2020
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N8627B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36895
- Aircraft time: 21,626 hours, 9,534 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 140CF; BOTH SIDES; TOP SURFACE OF PANEL HAS CORROSION. / VERIFIED LIMITS FOUND TO BE OUT OF LIMITS DUE TO LENGTH OF CORROSION EXCEEDING 20 INCHES IAW SRM 53-00-53-1A-1 FABRICATED NEW PANEL 140 CF AND VERIFIED NEW MATERIAL TO BE 2024-T3 .071 IAW 53-60-53-01-1A AND 25-52-01-201-801 TREATED AND PRIMED IAW AMM 51-21-41-370-803 AND 51-21-72-370-804 A TAG A48947
